# SDR SIMA20151017001

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 37,794 hours, 33,865 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, EXPERIENCED AN AUTO PRESSURIZATION FAILURE.  PERFORMED AOM 1 PROCEDURE & SWITCH TO MANUAL MODE.  MANUAL MODE REQUIRED EXCESSIVE MOVEMENT & WAS DIFFICULT TO CONTROL.  PERFORMED AOM 1 PROCEDURE FOR MANUAL CONTROL FAILURE.  PERFORMED GVI OF LINES AT BOTH OUTFLOW LINES & AT PCA FLAPPER.  OPERATIONS CHECKED GOOD WITH NO EICAS OR CMC MSGS IN BOTH AUTO & MANUAL MODES IAW AMM 21-31-00.
